# SDR DHL2002873508

- Difficulty date: September 4, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,065 hours, 21,923 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Part time: 83,065 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R 0716: LH WING OUTBD. LEADING EDGE .500 CRACK IN FORMER UPPER PART STA. XFS885.000CORR: REMOVED DAMAGED FORMER IAW SRM51-1-21 PG.1 FABRICATED NEW FORMER IAW SRM 57-2-0 PG. 9-10 CLEANED , TREATED , AND PRIMED IAW SRM 51-1-8B INSTALLED FORMER IAW SRM 57-2-0 PG. 9-10
